American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49D99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets. Convergence of functions: equi-semicontinuity . Trans. Amer. Math. Soc. 276 (1983) 409-430. MR 684518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[3] Russell D. Rupp. A nonlinear optimal control minimization technique . Trans. Amer. Math. Soc. 178 (1973) 357-381. MR 0322645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1